# SDR DALA2015080204811

- Difficulty date: August 1, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 68,196 hours, 30,560 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK +Y1292, FRAMES 35 - 36,   FOUND TO BE OUT LIMITS.   REPLACED THE SEAT TRACK IAW SRM 51-72-11 AND  DWG D53371024.
